# SDR SWIA202158625

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 41,657 hours, 27,091 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT CAUTION MESSAGE POSTED IN CRUISE FLIGHT #4 BTMS ERRATTIC. (B1 CODES: 007476 / 007471 / 007472) / C: MEL 32-46-1D / CAT"C" DUE 06/14/2021 / BRAKE OVERHEAT    (FLIGHT 3276 )      -DEFERRED #4 BRAKE BTMS PER CRJ 700 MEL 32-46-1D. COMPLIED WITH MX ACTION. AUTHORIZED BY MX CONTROL. PLACARD INSTALLED.
